# SDR QXEA2021052400265

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 30,190 hours, 32,547 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: No Test
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 AUTOFEATHER FAILED TEST FOR DAILY SYSTEM CHECK. REMOVED FROM SERVICE. PERFORMED OPS TEST OF THE PROP AUTOFEATHER SYSTEM IAW Q400 AMM 61-20-00-710-810. OPS TEST PASSED. NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
